VOL. 161 · NO. 7 | 15 May 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 161 (7), (15 May 2012)
No abstract available
Articles
Igor Burban, Olivier Schiffmann
Duke Math. J. 161 (7), 1171-1231, (15 May 2012) DOI: 10.1215/00127094-1593263
KEYWORDS: 16T05, 22E65
Jordan S. Ellenberg, Chris Hall, Emmanuel Kowalski
Duke Math. J. 161 (7), 1233-1275, (15 May 2012) DOI: 10.1215/00127094-1593272
KEYWORDS: 14G05, 14D10, 05C40, 05C50, 14K15, 14D05, 35P15
Alexei Oblomkov, Vivek Shende
Duke Math. J. 161 (7), 1277-1303, (15 May 2012) DOI: 10.1215/00127094-1593281
KEYWORDS: 14H20, 57M25
Elon Lindenstrauss, Zhiren Wang
Duke Math. J. 161 (7), 1305-1350, (15 May 2012) DOI: 10.1215/00127094-1593290
KEYWORDS: 37C85, 37A45
Richard Hain
Duke Math. J. 161 (7), 1351-1378, (15 May 2012) DOI: 10.1215/00127094-1593299
KEYWORDS: 14D05, 14H15, 14F35, 14F45
Dragos Ghioca, Thomas J. Tucker, Michael E. Zieve
Duke Math. J. 161 (7), 1379-1410, (15 May 2012) DOI: 10.1215/00127094-1598098
KEYWORDS: 37F10, 11C08, 14G99
Backmatter
Duke Math. J. 161 (7), (15 May 2012)
No abstract available
Back to Top